Singular solitons in the pseudo-parabolic model arising in nonlinear surface waves


İlhan O. A., Esen A., Bulut H., Baskonus H. M.

RESULTS IN PHYSICS, vol.12, pp.1712-1715, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12
  • Publication Date: 2019
  • Doi Number: 10.1016/j.rinp.2019.01.059
  • Journal Name: RESULTS IN PHYSICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1712-1715
  • Keywords: Benjamin-Bona-Mahony-Peregrine-Burgers equation, The modified exponential function method, Hyperbolic function solution, PARTIAL-DIFFERENTIAL-EQUATIONS, FLOW, SYSTEM
  • Erciyes University Affiliated: Yes

Abstract

This manuscript aims to construct a family of travelling wave solutions to the high nonlinearity differential equation for obtaining new hyperbolic function solutions by using an analytical method, which is based on the exponential function. A number of new hyperbolic solutions for the model have been newly derived by using the method. We take advantage of some computer programming for all numerical calculations, and surfaces of solutions obtained in this paper.

This manuscript aims to construct a family of travelling wave solutions to the high nonlinearity differential equation for obtaining new hyperbolic function solutions by using an analytical method, which is based on the exponential function. A number of new hyperbolic solutions for the model have been newly derived by using the method. We take advantage of some computer programming for all numerical calculations, and surfaces of solutions obtained in this paper.